# SDR S2YA05064

- Difficulty date: October 10, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- Engine: Pwa PW306B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8228234008
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED A LT FADEC MAJOR CAS MESSAGE.  THE CREW PERFORMED AN AIR-TURN-BACK.  MX COULD NOT DUPLICATE THE DISCREPANCY.  MX REPLACED THE LT ELECTRONIC ENGINE CONTROL (EEC) FOR TROUBLESHOOTING AND RETURNED THE AC TO SERVICE.  (K)
